# SDR P5CA2019050600062

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,271 hours, 20,870 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L PACK TEMP EICAS MESSAGE IN FLIGHT( PERFORMED BITE TEST OF THE LEFT PACK TEMP CONTROLLER OPS CHECKED GOOD AT THIS TIME IAW FIM 21-51-00 TREE 805 )
